This is Dr. David
the vagus nerve which runs from the brain down to the small bowel can cause symptoms of nausea if the vagus nerve is irritated any where along its path
so having a feeding tube in the jejunum could be irritating the vagus nerve and causing nausea.
he might have a mass in the brain, that can cause nausea as well.
he might need something stronger than metocloperamide to help with nausea.
he might need zofran or odansatron to help with nausea.
there are stronger medications to help with nausea.
kytril is called granisetron
Thank you we will go down your path with our doctor
he could be having scar tissue in his abdomen around his small bowel pressing on the vagus nerve causing nausea.
you are welcome
I hope you get his nausea under better control
sometimes ginger or ginger tea into the J tube along with his feedings can help decrease nausea.
let me know if you have other questions.
Thankyou for your help
if done, please leave +++ positive feedback below the chat box
you might have to scroll down to see the ratings area
we only get credit for helping clients after positive feedback
you can always reach me as Dr. David if you have other questions.
is my website if you need to reach me again.
thanks for using JustAnswer.com
do you see the ratings area below?